# SDR REXA2019080101143

- Difficulty date: August 1, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 31,219 hours, 28,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO FRONT EMERGENCY LIGHTS ON FLOOR INOPERATIVE.    REPLACED THE EMERGENCY LIGHT STRIP IAW AMM 33-51-01.   OPS CHECKED GOOD.
